Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
J Korean Soc Radiol. 2011 Feb;64(2):109-112. English. Case Report. https://doi.org/10.3348/jksr.2011.64.2.109
Lim JK , Byun WM , Kim JW .
Department of Diagnostic Radiology, College of Medicine, Yeungnam University, Daegu, Korea. wmbyun@med.yu.ac.kr
Abstract

FK506 is widely used as a potent immunosuppressive agent following organ transplantation. However, the use of FK506 is associated with a wide spectrum of neurotoxicity. FK506-induced cerebral infarctions have rarely been reported. We report here on a case of the acute cerebral infarction caused by vasospasm after FK506 administration in a kidney transplantation recipient. There were areas with increased signal intensity on the diffusion-weighted image. The areas showing increased signal intensity on the diffusion- and T2-weighted images demonstrated decreased signal intensity on the apparent diffusion coefficient mapping. MR angiography showed diffuse stenosis in both the anterior and middle cerebral arteries.

Copyright © 2019. Korean Association of Medical Journal Editors.